It depends (no pun) on what we call diarrhea.
While the bladder was irritated from BCG, the need to urinate was constantly paired with the need for a barely productive bowel movement.
Doc assumed it was pressure on the vagus nerve.
What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
Until next scope
I did not have that problem and while diarrhea isn't a regular complaint I am assuming there are some that have had that as a side effect. Although that malady is part of the digestive system vs. the urinary tract thus it probably isn't related, I have learned almost anything is possible..
The important thing is bladder cancer is treatable and beatable. keep posting as you have questions.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.